# SDR AALA20090609TUL25

- Difficulty date: May 27, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,027 hours, 28,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT IN FUSELAGE BETWEEN L17L-L18L.  DRILLED OUT DAMAGED AREA, INSTALLED FLUSH PLUG RIVET PER SRM 53-04 FIG 38 SHEET 13.
